# SDR REXA200600028

- Difficulty date: February 27, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N7674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 8,166 hours, 7,390 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT WHEN SELECTING FLAPS RECEIVED FLAPS FAIL CAUTION MESSAGE.  QRH FOLLOWED UNEVENTFUL LANDING.  DISASSEMBLED FLEXIBLE DRIVE SHAFTS FOUND MOISTURE INGRESS.  CLEANED, DRIED AND RELUBED FLEXIBLE DRIVE SHAFTS IAW BOMBARDIER AMM.
